Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 61023, 18 pages
http://dx.doi.org/10.1155/IJMMS/2006/61023

Three-dimensional fluctuating Couette flow through the porous plates with heat transfer

Department of Applied Mathematics, Vidyasagar University, Midnapore 721 102, India

Received 23 March 2006; Accepted 23 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Guria and R. N. Jana, “Three-dimensional fluctuating Couette flow through the porous plates with heat transfer,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 61023, 18 pages, 2006. https://doi.org/10.1155/IJMMS/2006/61023.